Doctor insights on:
Adrenaline Medication Heart
Not useful: Adrenaline is only used during cardiac arrest to "restart" the heart. It has a very short half-life and is metabolized very fast. One of the long-term complications of heart failure is caused by too much adrenaline production to try to stimulate the heart. Beta-blocker medications block the long-term effects of adrenaline and reduce mortality from heart failure. ...Read moreSee 1 more doctor answer
The dentist may use anesthetic such as 0.3ml lidocaine with 1:100, 000 epinephrine. Would this interact/ have problems with my heart or BP medication.
Little concern: Stress form the procedure, particularly if you were not numb, would cause your body to release more Epinephrine then what is in the local anesthetic. That said I do try to error on the side of caution depending on the heart condition by not using the maximum dose( approximately 8 full injections) and breaking up multiple procedures over several appointments. ...Read moreSee 3 more doctor answers
Yes: When the heart fails,the body automatically activates the kidneys and the central nervous system to produce hormones including Adrenaline to maintain circulation.On a short term it is good for survival but on a long term,continues stimulation of these hormones is harmful. That is why the beta blockers which block adrenaline is one of the most useful drug in the treatment of heart failure ...Read more
Anxiety: Anxiety might not damage your heart for now but that might happen if you don't get care for your problem. I recommend you start by seeing a Psychologist who will take your history, offer good advice, and if needed refer you to a cardiac speilaist. Wish you well. Please keep me posted. ...Read more
No set number: No set number. Kinda depends how worked up you are. ...Read more
My heart will beat real hard one time along with an adrenaline rush. It feels like it is going to jump out of my chest. What is happening?
-RushJustAin'tABand-: Sounds like your having an extra heart beat .It can make you feel like your neck is going to explode and if they occur too often may give you a headache and lumps in your throat.Sounds like you're having a pretty intense reaction to them.Maybe they're scaring you. Don't be,unless they come frequently and give you chest pains.There's an outside chance something else is a cause so see your doctor. ...Read moreSee 1 more doctor answer
Is having dysaotonomia and heart reacting super sensitive dangerous? Like too much adrenaline all the time to heart ? Heart reacts if i move my arm!
Do not get entangled: With health and body issues unless you are a doctor. Human physiology is well defined and it interacts with all body functions and human diseases. It takes about 5-10 years of reading and learning full time, in order to know all these interactions. So forget about dysautonomia(? It does not exist in any well defined form). Our heart is designed to respond to our body's needs which change every mom. ...Read more
I am getting adrenaline rushes all day long from phone ringing, exciting tv, raised voices, strong language etc. Scared my heart is damaged by this.
I have dysautonomia and my heart reacts super sensitive and extreme. Can this hurt my heart? Too much adrenaline to heart? Afraid of broken heart synd
Not broken heart: Broken heart syndrome is rare and generally affects women. It's due to abnormally high stress levels. He can sometimes be confused with heart attacks but it's generally benign. In your case you may have what is called sick sinus syndrome. You should be seen and evaluated by a cardiologist and get an electrophysiological testing. This will determine if there's any abnormalities in the conduction of electricity in your heart. ...Read moreSee 1 more doctor answer
Not yet: The sensation of palpitations oftentimes can mean a number of things. Usually in healthy persons it can mean your blood pressure rises and you feel your pulse. Other occasions it can represent an increase in your heart rate. This is abnormal only if heart rates or blood pressures become severely elevated. Monitor your symptoms and see a doctor. They can help identify a problem if it exists. ...Read more
- Talk to a doctor online
- Why is adrenaline not the medication for heart failure?
- Does adrenaline affect heart rate?
- Adrenaline cardiac epinephrine heart synthroid thyroxine
- Why adrenaline speeds up heart rate?
- Medication for a heart attack
- Fish oil heart medication
- Medication management in heart failure
- Adrenaline rush heart